# SDR DALA2023051803951

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 52,442 hours, 37,060 cycles
- Engine: Rroyce BR700715C130
- Engine time: 47,773 hours, 33,989 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9567 -HYD/DE- THE FLIGHT CREW NOTICED A LOSS OF HYDRAULIC FLUID INDICATION WITH THE LEFT SYSTEM. THE QRH WAS COMPLIED WITH AND THE LEFT ENGINE DRIVEN HYDRAULIC PUMP WAS SHUTDOWN. AN EMERGENCY WAS DECLARED DUE TO THE LOSS OF THE LEFT SYSTEM HYDRAULICS WHILE ON APPROACH. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP, THE LEFT CASE DRAIN, PRESSURE, AND RETURN FILTERS. ALSO REPLACED THE LEFT INBOARD SPOILER ACTUATOR STRAINER PACKING. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #9415054)
